MathSciNet Relay Station
MathSciNet bibliographic data
MR1349737 11-03 (01A55 11B68)
Slavut·skiĭ, I. Sh. Staudt and arithmetical properties of Bernoulli numbers. Historia Sci. (2) 5 (1995), no. 1, 69–74.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement